# SDR GUUA94771022607A

- Difficulty date: February 26, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,199 hours, 27,855 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Tube
- Part number: 129910032101
- Condition: Chafed
- Location: Engine Truss
- Component: Engine Truss
- Component part number: 12991004717
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP DISCOVERED ENGINE TRUSS TUBE PN 129-910032-101 HAD CHAFING DAMAGE AT 2.50 INCHES AFT OF FIRE SEAL FLANGE ON INBD SIDE.  PERFORMED ENGINE TRUSS REPAIR TO CHAFED AREA, IAW FAA APPROVED DATA.
